# SDR ZESA2007001

- Difficulty date: October 12, 2007
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N877RF
- Make and model: Cessna 560XL
- Aircraft serial: 5219
- Aircraft time: 1,517 hours, 1,609 cycles
- Engine: Pwa PW545A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 66001
- Condition: Loose
- Location: Elevator Trim
- Part time: 1,517 hours, 1,609 cycles
- Component: Elevator Trim S, Cessna
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FOUND ELEVATOR TRIM JAMMED, RETURNED TO ORIGINAL AIRPORT. INSPECTION OF ELEVATOR TRIM SYSTEM REVEALED TRIM CABLES EXCESSIVELY LOOSE.
